I'm suffering from an interesting onset of symtoms. About 1.5 years ago I was infected from undetected STD, most probably gonorhea or gonorhea/w chlamydia. No test been done, the symptoms were of mild whitish discharge and burning on urination and I taken injection of 0.5ml Cefriaxone together with my gf and later on 1g Azithromycin.
I taken the medication about after 10 days since the appearance of symptoms.
The discharge stopped in both of us, however my meatus (penis opening) remained slightly enlarged, over-sensitive, slightly swolled and slightly red. This condition remained for 1.5 years since.
I have taken many different antibiotics which are: 14 days course of Ciprofloxacin 500mg 2 times daily along self-prostatis massage, 2g azithromycin, levofloxacin for 2 weeks of 500mg per day in divided doses, ofloxacin 400mg a day for about 10 days. I have taken 3 days treatment with fluconazole 150mg a day, and 200mg first day following by 100mg next 4 days of itraconazole. However the symptoms persisted.
What is interesting, is that following ejaculation the opening of the penis becomes more swolled, more enlarged and much more sensetive than usual. It seems like the ejaculation fluid irritates the urethra.
Semen analisys was normal for everything with 0-1/hpf WBC, ph 7.4, and . Urinalisis revealed 0-1 RBC and 2-4 WBC with traces of protein
and amorph.urates (artifacts powdery green color, like sand) moderate.
The additional symptoms I perceive lately are fatigue, lost of appetite, ache in lower back muscles, ache in back muscles of thigh. If I touch the places in my mode where urethra passes I can feel it's inflamed. The fatigue, lost of appetite, muscle ache are slight and they could also be related to another problem of mine. What really bothers me for the last 1.5 years is that the opening of the penis is always sensetive and becomes badly swollen following ejaculation.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?